# SDR 2018FA0000440

- Difficulty date: February 14, 2018
- Submitted: October 24, 2018
- Operation: General aviation
- Aircraft: N4752K
- Make and model: Cessna P210N
- Aircraft serial: P21000283
- Engine: Cont TSIO520P
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: TCM658088
- Condition: Spalled
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED BEYOND REPAIR.
